MathSciNet Relay Station
MathSciNet bibliographic data
MR1043751 17B35 (16S30)
Smith, S. P. Overrings of primitive factor rings of $U({\rm sl}(2,{\bf C}))$. J. Pure Appl. Algebra 63 (1990), no. 2, 207–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement